Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear transformations that preserve the permanent


Author: Peter Botta
Journal: Proc. Amer. Math. Soc. 18 (1967), 566-569
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0213376-6
MathSciNet review: 0213376
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marcus and F. May, The permanent function, Canad. J. Math. 14 (1962), 177-189. MR 0137729 (25:1178)
  • [2] M. Marcus, Linear operations on matrices, Amer. Math. Monthly 69 (1962), 837-847. MR 0147491 (26:5007)
  • [3] M. Marcus and H. Minc, On the relation between the permanent and the determinant, Illinois J. Math. 5 (1961), 376-381. MR 0147488 (26:5004)
  • [4] H. J. Ryser, Compound and induced matrices in combinatorial analysis, Proc. Sympos Appl. Math., Vol. 10, pp. 149-167, Amer. Math. Soc., Providence, R. I., 1960. MR 0115925 (22:6722)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213376-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society